# SDR R61A2021060400478

- Difficulty date: May 17, 2021
- Submitted: June 5, 2021
- Operation: Air carrier
- Aircraft: N730YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000518
- Aircraft time: 13,768 hours, 9,133 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17031107051
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND SUSPECT CRACK FOUND ON LH WING SPAR 1 FITTING AT WINGLET ATTACHMENT. REPLACED SPAR 1 FITTING PN 170-31107-051 IAW SRM 51-43-03, 51-43-04. SEE AAR NRC# 4500907-5000-0051 FOR WORK PERFORMED. AC WAS RTS. MAJOR
